# SDR SWIA200718247

- Difficulty date: May 19, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 1,838 hours, 1,022 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Leaking
- Location: Spoiler
- Part time: 1,783 hours, 977 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RECEIVED A HYD EDP 1A MESSAGE.  RETURNED TO FIELD.  REPLACED RIGHT OUTBOARD SPOILER PCU IAW MM 27-63-01.  OPS AND LEAK CHECK GOOD.
